Communications in Analysis and Geometry

Volume 29 (2021)

Number 8

Erratum for Ricci-flat graphs with girth at least five

Pages: 1775 – 1781



David Cushing (Department of Mathematical Sciences, Durham University, Durham, United Kingdom; and School of Mathematics, Statistics and Physics, Newcastle University, Newcastle upon Tyne, United Kingdom)

Riikka Kangaslampi (Computing Sciences, Faculty of Information Technology and Communication Sciences, Tampere University, Tampere, Finland)

Yong Lin (Yau Mathematical Sciences Center and Department of Mathematics, Tsinghua University, Beijing, China)

Shiping Liu (School of Mathematical Sciences, University of Science and Technology of China, Hefei, China)

Linyuan Lu (Department of Mathematics, University of South Carolina, Columbia, S.C., U.S.A.)

Shing-Tung Yau (Yau Mathematical Sciences Center, Tsinghua University, Beijing, China)


This erratum will correct the classification of Theorem 1 in [Y. Lin, L. Lu, and S.-T. Yau, “Ricci-flat graphs with girth at least five”, Comm. Anal. Geom. 22 (2014), no 4, 671–687] that misses the Triplex graph.

The full text of this article is unavailable through your IP address:

Received 8 February 2018

Accepted 6 May 2019

Published 24 May 2022